P-symmetric operators and the range of a subnormal derivation

Bouali, Said and Bouhafsi, Youssef: P-symmetric operators and the range of a subnormal derivation. Acta scientiarum mathematicarum, (72) 3-4. pp. 701-708. (2006)

[img] Cikk, tanulmány, mű
math_072_numb_003_004_701-708.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 3-4
Page Range: pp. 701-708
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 707-708.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/16164

Actions (login required)

View Item View Item